The stationary and spectral representation of a class of non-negative integer-valued time series

Wu, Yougui, Xu, Wenyuan, Du, Jinguan, Li, Yuan . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1998. 14 :185-192

Locate this article in:

Bibtex

@article{CIS-145345,
  Author = {Wu, Yougui and Xu, Wenyuan and Du, Jinguan and Li, Yuan},
  Title = {The stationary and spectral representation of a class of non-negative integer-valued time series},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {14},
  Year = {1998},
  Pages = {185--192},
  Keywords = {}
}

Similar articles